# SDR CA970422039

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Enstrm ENSTROM480
- Engine: Allsn 250C20
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 41291023
- Condition: Cracked
- Location: Aft Flange Area
- Part time: 1,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK ORIGINATING INSIDE SHAFT FLANGE, SPREADING OUTWARD UNTIL PAST FLANGE. THE CRACK TURNED 90 DEGREES AND SPREAD AROUND SHAFT.
